Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Numb spot on lower abdomen, moved to right thigh near stomach. Causes and treatment?

Hello, I am 21 years old and have had a numb spot on the right side of my lower abdomen right above my hip. It has now moved down to the top of my right thigh and over to the left a little right under my stomach . I was wondering if you had any idea what could be causing this, as I am really starting to worry. Thank you.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two most possibilities to fit your condition .these include

1.first possibility is,gas trouble (or APD ACID PEPSIC DYSPEPSIA ).
-irregular dietary habits,
-modern lifestyles (drinking,smoking,etc),
-EXCESSIVE USE OF PAIN KILLERS,ANTIBIOTICS,STEROIDS for even minor complaints,
-CURRY,HURRY, and NIGHT WATCHING,
-SUPPRESSED STRONG EMOTIONS are the main causative factors

2.second possibility is,RENAL STONES;ultrasound scanning for KUB may confirm the diagnosis.
I hope this is helpful for you,take care,


thank you          
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor